About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535979, 9 pages
http://dx.doi.org/10.1155/2013/535979
Research Article

Robustness of Operational Matrices of Differentiation for Solving State-Space Analysis and Optimal Control Problems

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 13 January 2013; Accepted 8 March 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Corrington, “Solution of differential and integral equations with Walsh functions,” IEEE Transactions Circuit Theory, vol. CT-20, no. 5, pp. 470–476, 1973. View at Scopus
  2. C. F. Chen and C. H. Hsiao, “Time-domain synthesis via Walsh functions,” Proceedings of the Institution of Electrical Engineers, vol. 122, no. 5, pp. 565–570, 1975. View at Scopus
  3. C. F. Chen and C. H. Hsiao, “WALSH series analysis in optimal control,” International Journal of Control, vol. 21, no. 6, pp. 881–897, 1975. View at Scopus
  4. N. S. Hsu and B. Cheng, “Analysis and optimal control of time-varying linear systems via block-pulse functions,” International Journal of Control, vol. 33, no. 6, pp. 1107–1122, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Hwang and Y. P. Shih, “Laguerre series direct method for variational problems,” Journal of Optimization Theory and Applications, vol. 39, no. 1, pp. 143–149, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. N. Elnagar, “State-control spectral Chebyshev parameterization for linearly constrained quadratic optimal control problems,” Journal of Computational and Applied Mathematics, vol. 79, no. 1, pp. 19–40, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. N. Paraskevopoulos, “Legendre series approach to identification and analysis of linear systems,” Institute of Electrical and Electronics Engineers, vol. 30, no. 6, pp. 585–589, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Th. Kekkeris and P. N. Paraskevopoulos, “Hermite series approach to optimal control,” International Journal of Control, vol. 47, no. 2, pp. 557–567, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. N. Paraskevopoulos, P. D. Sparis, and S. G. Mouroutsos, “The Fourier series operational matrix of integration,” International Journal of Systems Science, vol. 16, no. 2, pp. 171–176, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. H. Doha, A. H. Bhrawy, and M. A. Saker, “Integrals of Bernstein polynomials: an application for the solution of high even-order differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 559–565, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. N. Paraskevopoulos, P. G. Sklavounos, and G. Ch. Georgiou, “The operational matrix of integration for Bessel functions,” Journal of the Franklin Institute, vol. 327, no. 2, pp. 329–341, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. H. Bhrawy, E. Tohidi, and F. Soleymani, “A new Bernoulli matrix method for solving high-order linear and nonlinear Fredholm integro-differential equations with piecewise intervals,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 482–497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. H. Bhrawy and M. A. Al-Shomrani, “A shifted Legendre spectral method for fractional order multi point boundary value problems,” Advances in Differerence Equations, vol. 2012, article 8, 2012.
  14. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Gülsu, B. Gürbüz, Y. Öztürk, and M. Sezer, “Laguerre polynomial approach for solving linear delay difference equations,” Applied Mathematics and Computation, vol. 217, no. 15, pp. 6765–6776, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Sezer, S. yalçinbaş, and N. Şahin, “Approximate solution of multi-pantograph equation with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 214, no. 2, pp. 406–416, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Tohidi, “Legendre approximation for solving linear HPDEs and comparison with Taylor and Bernoulli matrix methods,” Applied Mathematics, vol. 3, no. 5, pp. 410–416, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. Tohidi, A. H. Bhrawy, and Kh. Erfani, “A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 4283–4294, 2013. View at Publisher · View at Google Scholar
  19. E. Tohidi, “Bernoulli matrix approach for solving two dimensional linear hyperbolic partial differential equations with constant coefficients,” American Journal of Computational and Applied Mathematics, vol. 2, no. 4, pp. 136–139, 2012. View at Publisher · View at Google Scholar
  20. F. Toutounian, E. Tohidi, and S. Shateyi, “A collocation method based on Bernoulli operational matrix for solving high order linear complex differential equations in a rectangular domain,” Abstract and Applied Analysis, Article ID 823098, 2013.
  21. F. Toutounian, E. Tohidi, and A. Kiliçman, “Fourier operational matrices of differentiation and transmission: introduction and applications,” Abstract and Applied Analysis, Article ID 198926, 2013.
  22. S. Yalçinbaş, M. Aynigül, and M. Sezer, “A collocation method using Hermite polynomials for approximate solution of pantograph equations,” Journal of the Franklin Institute, vol. 348, no. 6, pp. 1128–1139, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. A. Yousefi and M. Behroozifar, “Operational matrices of Bernstein polynomials and their applications,” International Journal of Systems Science, vol. 41, no. 6, pp. 709–716, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Yuzbasi, Bessel polynomial solutions of linear differential, integral and integro-differential equations [M.S. thesis], Graduate School of Natural and Applied Sciences, Mugla University, 2009.
  25. O. R. N. Samadi and E. Tohidi, “The spectral method for solving systems of Volterra integral equations,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 477–497, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. E. Tohidi and O. R. N. Samadi, “Optimal control of nonlinear Volterra integral equations via Legendre polynomials,” IMA Journal of Mathematical Control and Information, vol. 30, no. 1, pp. 67–83, 2013.
  27. L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The Mathematical Theory of Optimal Processes, Wiley Interscience, 1962. View at MathSciNet
  28. H. P. Geering, Optimal Control with Engineering Applications, Springer, Berlin, Germany, 2007.
  29. E. Tohidi, O. R. N. Samadi, and M. H. Farahi, “Legendre approximation for solving a class of nonlinear optimal control problems,” Journal of Mathematical Finance, vol. 1, pp. 8–13, 2011. View at Publisher · View at Google Scholar
  30. K. Maleknejad and H. Almasieh, “Optimal control of Volterra integral equations via triangular functions,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1902–1909, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. L. Wang, R. Y. Chang, and S. Y. Yang, “Analysis and optimal control of time-varying systems via generalized orthogonal polynomials,” International Journal of Control, vol. 44, no. 4, pp. 895–910, 1986. View at Scopus
  32. F. C. Kung and H. Lee, “Solution of linear state-space equations and parameter estimation in feedback systems using laguerre polynomial expansion,” Journal of the Franklin Institute, vol. 314, no. 6, pp. 393–403, 1982. View at Scopus